Volume 4, Number 3
Previous Issue Next Issue

Chuanlong Wang & Xuerong Yong

10.4208/eajam.110213.030414a

East Asian J. Appl. Math., 4 (2014), pp. 205-221.

Preview Full PDF 681 9303 Abstract

Seakweng Vong & Zhibo Wang

10.4208/eajam.281013.300414a

East Asian J. Appl. Math., 4 (2014), pp. 222-241.

Preview Full PDF 662 9115 Abstract

Jincheng Ren & Zhi-Zhong Sun

10.4208/eajam.181113.280514a

East Asian J. Appl. Math., 4 (2014), pp. 242-266.

Preview Full PDF 636 8971 Abstract

Akira Imakura

10.4208/eajam.240413.020614a

East Asian J. Appl. Math., 4 (2014), pp. 267-282.

Preview Full PDF 610 8496 Abstract

Phung Duy Quang

10.4208/eajam.051013.230614a

East Asian J. Appl. Math., 4 (2014), pp. 283-300.

Preview Full PDF 588 8657 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard